UTHM Institutional Repository

Items where Author is "Chang, Phang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Jian, Rong Loh and Chang, Phang (2019) Numerical solution of fredholm fractional integro-differential equation with right-sided caputo’s derivative using Bernoulli polynomials operational matrix of fractional derivative. Mediterranean Journal of Mathematics, 16 (2). pp. 16-28. ISSN 16605454

Isah, Abdulnasir and Chang, Phang (2017) Operational matrix based on Genocchi polynomials for solution of delay differential equations. Ain Shams Engineering Journal. ISSN 20904479 (In Press)

Jian , Rong Loh and Chang, Phang (2017) A new numerical scheme for solving system of volterra integro-differential equation. Alexandria Engineering Journal. ISSN 11100168 (In Press)

This list was generated on Fri May 29 02:58:19 2020 +08.